Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

2 year old kid has been having trouble with his breathing, please help

My 2 year old son has had a temperature of 38.5 for 3 days and has been having trouble with his breathing. I took him to the doctors and he was pet on an nebuliser and they gave him antibiotics and an inhaler to use every six hours. This was 3 days ago his condition hasn t worsened but hasn t got any better either he s still breathing heavy he still has an high temp and also he s nappies ain t very wet either.
Asked On : Mon, 22 Nov 2010
Answers:  1 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your child has fever, shortness of breath, dehydrated, and he is on (oral?) antibiotics and nebulization. In spite he is not getting better.

Your child probably has Bronchitis or pneumonia either viral/bacterial. If the oral antibiotics are not relieving the temperature, he needs intravenous antibiotics. He also needs humidified oxygen, intravenous fluids. He needs hospitalization ASAP.
Dr. Jagdish
Answered: Mon, 22 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor